AIMS MATHEMATICS, vol.5, no.6, pp.5439-5457, 2020 (SCI-Expanded)
Article / Article
Science Citation Index Expanded (SCI-EXPANDED), Scopus
convex functions, quantum differentiable, quantum integrable, Ostrowski type inequality, MIDPOINT TYPE INEQUALITIES, HERMITE-HADAMARD INEQUALITIES, INTEGRAL-INEQUALITIES, CONVEX FUNCTIONS, GRUSS TYPE
Karadeniz Technical University Affiliated:
In this paper, the new version of the celebrated Montgomery identity is determined via quantum integral operators. By using it, certain quantum integral inequalities of Ostrowski type are established. Moreover, the relevant connection of the obtained results of this work with the derived results in previously published works is discussed.